RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 586–591 (Mi de10371)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Functional Relations Between Solutions of the Fifth Painlevé Equation

V. I. Gromak, G. V. Filipuk

Belarusian State University, Minsk

Full text: PDF file (852 kB)

English version:
Differential Equations, 2001, 37:5, 614–620

Bibliographic databases:

UDC: 517.925.7
Received: 27.03.2000

Citation: V. I. Gromak, G. V. Filipuk, “Functional Relations Between Solutions of the Fifth Painlevé Equation”, Differ. Uravn., 37:5 (2001), 586–591; Differ. Equ., 37:5 (2001), 614–620

Citation in format AMSBIB
\Bibitem{GroFil01}
\by V.~I.~Gromak, G.~V.~Filipuk
\paper Functional Relations Between Solutions of the Fifth Painlev\'e Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 586--591
\mathnet{http://mi.mathnet.ru/de10371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850721}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 614--620
\crossref{https://doi.org/10.1023/A:1019204329101}


Linking options:
  • http://mi.mathnet.ru/eng/de10371
  • http://mi.mathnet.ru/eng/de/v37/i5/p586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galina Filipuk, Walter Van Assche, “Recurrence Coefficients of a New Generalization of the Meixner Polynomials”, SIGMA, 7 (2011), 068, 11 pp.  mathnet  crossref  mathscinet
  • Number of views:
    This page:54
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019